# SDR CALA2013090691084

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,959 hours, 24,485 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK FAILED IAW ITEM 3, 2SV C CK INT LOADS EMERGENCY L & EXT LOADS EMERGENCY L FAULT.  TRIED NEW POWER SUPPLY & BATTERY, NO HELP.  INSTALLED ORIGINAL, CLEANED EXTERNAL EMERGENCY LIGHTS & SOCKETS, THEY ILLUMINATE BUT TEST FAILS. SLIDE NEEDS TO BE TESTED LT SIDE IAW TSM  33-51-00. MT33-001
